# SDR UALA2013071604970

- Difficulty date: July 14, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 47,071 hours, 10,131 cycles
- Engine: Pwa PW4077
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Condition: Intermittent
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR F/A INTERPHONE HANDSET WORKS INTERMITTENTLY.  SWAPPED HANDSET WITH L1 DOOR.   REPLACED HANDSET AT 1R.  BOTH 1R AND 1L HANDSETS TEST OK.
